首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SOME LIMIT THEOREMS
被引:1
作者
:
SHEFFER, IM
论文数:
0
引用数:
0
h-index:
0
SHEFFER, IM
机构
:
来源
:
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY
|
1948年
/ 54卷
/ 02期
关键词
:
D O I
:
10.1090/S0002-9904-1948-08986-8
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:219 / 231
页数:13
相关论文
共 2 条
[1]
HARDY, CAMBRIDGE TRACTS MAT, V38, P84
[2]
ON LEBESGUE SUMMABILITY AND ITS GENERALIZATION TO INTEGRALS
[J].
SZASZ, O
论文数:
0
引用数:
0
h-index:
0
SZASZ, O
.
AMERICAN JOURNAL OF MATHEMATICS,
1945,
67
(03)
:389
-396
←
1
→
共 2 条
[1]
HARDY, CAMBRIDGE TRACTS MAT, V38, P84
[2]
ON LEBESGUE SUMMABILITY AND ITS GENERALIZATION TO INTEGRALS
[J].
SZASZ, O
论文数:
0
引用数:
0
h-index:
0
SZASZ, O
.
AMERICAN JOURNAL OF MATHEMATICS,
1945,
67
(03)
:389
-396
←
1
→